# SDR DL757020439

- Difficulty date: April 14, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 40,695 hours, 20,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 16024
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON LAYOVER SEVERAL EMERGENCY LIGHTS INOP IN AFT LEFT CABIN.  REPLACED M737 POWER SUPPLY.  NOW CHECKS OKAY.
